| Model Number |
CC4204A |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age: unk.Sex: unk.Weight: unk.Ethnicity: unk.Race: unk.Brand name: collamer ultraviolet: absorbing posterior chamber single piece foldable intraocular lens.Device evaluation: lens was returned in liquid, in lens vial.Visual inspection found the optic and haptic torn.Portion of the lens was returned.Work order search: no similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a cc4204a, +16.5 diopter, intraocular lens was implanted, removed and replaced due to the lens tearing during injection/delivery into the eye.There was no patient injury.Cause of event was unknown.